# SDR DALA12001656314

- Difficulty date: June 8, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 51,572 hours, 6,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 2320-2340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT BS 2320-2340, LBL 11 INTERCOSTAL FOUND CORRODED.  MAINTENANCE REPAIRED INTERCOSTAL PER SRM 53-00-52, FIGURE 201 REPAIR 3.
